Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 6, Issue 1, Pages 1-11

The queue-length in GI/G/s queues

France Telecom, CNET, 4 Parc de la Berengere, Saint-Cloud F-92210, France

Received 21 October 1998; Revised 1 July 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pierre Le Gall, “The queue-length in GI/G/s queues,” Mathematical Problems in Engineering, vol. 6, no. 1, pp. 1-11, 2000.